Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Have abnormal periods. Have been under stress and on Effexor. Related?

I started my period around feb.17 but spotting then i started fully feb19 till 25.A week later i started agai,March 6 and I should be done on the 12.I ve never had this before but my periods are always irregular .I ve never been on birth control and i m not sexually active at the moment.Anyways I m 30 year old woman.But i have been alittle stressed latley so maybe that could be the problem.i m 5 ft 2 and i m 124 pounds.I m on Effexor anti-depressents since 2004.I have no other medical issues.Thanks
Asked On : Fri, 15 Mar 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
a) Side effects reported in premarketing Phase 3 trials have included 1) menorrhagia/ metrorrhagia (basically means Irregular menstruation) as well as 2) breast pain, so possibilities are their it may be due to EFFEXOR (venlafaxin-Is a serotonin -norepinephrine reuptake inhibitor works at brain level).

b)Stress can also cause irregular menses.

c)Their are some other issues that can do that (like THYROID PROBLEMS), - some blood test needed to be done in order to diagnose the cause.

Answered: Fri, 15 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor